# SDR CALA0100044

- Difficulty date: January 17, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 260 BETWEEN LONGERONS 24R AND 25R AND BETWEEN LONGERONS 27L AND 28L.  A DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 53-04, FIGURE 38, 51-10-4, 51-10-3, AND 51-30-2.
